I found this on the net and it just might help you.
"This medication may rarely cause serious changes in blood sugar levels, especially if you have diabetes. Watch for symptoms of high blood sugar including increased thirst and urination. Also watch for symptoms of low blood sugar such as nervousness, shakiness, fast heartbeat, sweating, or hunger. Check your blood sugar regularly as directed by your doctor and report any changes. If you experience symptoms of low blood sugar, you may raise your blood sugar by using glucose tablets/gel or eating a quick source of sugar such as table sugar, honey, or candy, or drink fruit juice or non-diet soda. Tell your doctor immediately about the reaction and the use of this product. To help prevent low blood sugar, eat meals on a regular schedule, and do not skip meals"
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2010 • 1 answer
I been taking levaquin for infection of prostate, Blood sugar has become unstable, higher pulse rate
Posted 3 Jul 2011 • 1 answer
Cotrimoxazole - I am taking trimethoprim for a urinary infection and am type 2 diabetic. Since 2008?
Posted 8 Oct 2011 • 2 answers
Posted 7 Apr 2015 • 1 answer
Posted 25 Jan 2016 • 1 answer